# SDR MALA040348

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 12,791 hours, 13,695 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 750
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE ILLUMINATED ON CWP DURING PREFLIGHT.  MAINTENANCE REMOVED & REPLACED CARGO AFT SMOKE DETECTOR P/N CGAB1201-01, S/N ON 1128, S/N OFF 750, OPS CHECK GOOD.
